# SDR SWAA030586

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 53,556 hours, 39,995 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Part number: 6529994
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ONLY OPENED PARTIALLY.  ADJUSTED UPPER GUIDE ARM PER MM.
